# SDR SWIA2020041750167

- Difficulty date: March 22, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM STIFFENER CRACKED OUTBOARD OF LBL36 ON AFT SIDE OF FS621 BULKHEAD.      (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED BOTTOM STIFFENER OUTBOARD OF LBL36 ON AFT SIDE OF FS621 BULKHEAD REF CRJ-200 SRM AND BOMBARDIER DWG.  PRESSURIZATION LEAK CHECK GOOD.
